# SDR TWAA9818006

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CENTER FUEL TANK UPPER SKIN AT STA 846, RBL 79 TO 83.  SANDED CORROSION PER SRM 51-10-00, PAGE 16 PARA 6.  NO CRACKS FOUND USING HIGH FREQ EDDY CURRENT NDT PER 51-00-03, PART 6.  REPAIRED PER ARA 11596.
